Stochastic Filtering of Max-plus Linear Systems with Bounded Disturbances

TitreStochastic Filtering of Max-plus Linear Systems with Bounded Disturbances
Type de publicationArticle de revue
AuteurSantos-Mendes, Rafael , Hardouin, Laurent , Lhommeau, Mehdi
EditeurIEEE
TypeArticle scientifique dans une revue à comité de lecture
Année2018
LangueAnglais
Date17 Décembre 2018
Numéro9
Pagination3706-3715
Volume64
Titre de la revueIEEE Transaction on Automatic Control
ISSN1558-2523
Mots-clésDiscrete Event Dynamics Systems, Idempotent semiring, Max-plus algebra, Observer, state estimation, Stochastic Filtering
Résumé en anglais

The objective of this work is to propose a filtering strategy for max-plus linear systems with bounded disturbances without the direct calculation of the a posteriori state probability. The strategy is based on the inversion of the expectation of the measure with respect to the state variable. Among the possible solutions, the closest to the prediction is chosen. An algorithm based on Interval Propagation is proposed to solve this problem. Simulations are performed to show the consistence of the proposed methodology with other approaches in the literature.

URL de la noticehttp://okina.univ-angers.fr/publications/ua18725
DOI10.1109/TAC.2018.2887353
Lien vers le document

https://ieeexplore.ieee.org/document/8579578